Rashes From Humira
There are new study results being published that are showing a link between rashes and skin lessions and the medicine Humira. Similar study results are showing the same type of skin rash from the medicine Remicade. There are not very many people who develop these rashes, but when they do come on, they can be very difficult for patients to control in the short term. Often, the need to continue taking the Humira is so great that the patient must suffer through the skin rash for a short amount of time.
In the majority of patients who did experience a skin rash or skin irritation after taking Humira, the skin problems and rash did go away after the medication’s use was discontinued. Within two to three months, most of the skin rash that developed previously had almost completely disappeared or gone away. There was only one reported case in a recent study that showed the rash remained even after the use of Humira was stopped.
One of the stranger skin rashes that has occurred from the use of Humira is the small bumps that have developed on the scalp of several patients. These bumps are like small or sometimes larger acne bumps, and they tend to be just around the hairline. Dermatologists have been struggling to figure out exactly what these bumps are, but they appear to be similar to psoriasis type bumps. As with other skin rashes from Humira, the bumps also went away once use of the medication was stopped. Most skin rashes will go away within 1-2 months of stopping the humira.
The full understanding of Humira is still unknown to scientists and researchers. The medicine has proven very helpful to thousands of patients who have used or are currently using it. There are also many people who will benefit from Humira in the future, there is no doubt about that. What is hard to figure out is why it is causing such strange skin problems in the small percentage of affected Humira users.